MathSciNet Relay Station
MathSciNet bibliographic data
MR2411537 (2009f:15007) 15A06
Abbasbandy, S.; Otadi, M.; Mosleh, M. Minimal solution of general dual fuzzy linear systems. Chaos Solitons Fractals 37 (2008), no. 4, 1113–1124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement